MAUDE Adverse Event Report: BIOMÉRIEUX SA CHROMID SALMONELLA ELIT 20 PLT

BIOMÉRIEUX SA CHROMID SALMONELLA ELIT 20 PLT
Catalog Number 412108
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Intended use: chromid® salmonella elite agar is a chromogenic medium for the selective isolation and identification of salmonella in human specimens (stools).Issue description: a customer in spain notified biomérieux of no growth with a salmonella strain in association with chromid salmonella elit 20 plt (ref.412108, lot unknown).The customer stated that with salmonella chromogenic plates they do not detect some strains because they do not change the color.They have checked with maldi-tof and the strains are salmonella but the chromid medium has not detected them.There is no delay in diagnosis because they use other means in parallel.At the time of assessment, there is no indication or report from the customer that this event led to any adverse event related to any patient's state of health.An investigation will be initiated.
 
Additional Manufacturer Narrative
Context: a customer in spain notified biomérieux of no growth with a salmonella strain in association with chromid salmonella elit 20 plt (ref.412108, lot unknown).Investigation: batch history record and complaint trend analysis.There is no capa related to the customer¿s complaint recorded.A complaint history review was completed for this issue concluded with no implication of a trend.This complaint has not been identified as a systemic quality issue.Investigation results: since the impacted lot was expired at the time of the investigation and the patient strains were not available, it was not possible to perform an extended investigation.1.Lot number record analysis.The lot number 1010504550, reference (b)(4), was manufactured on the 02-february-2024 from 04h08 to 10h28.2269 kits of (b)(4) plates were released with an expiry date 27-april-2024.In order to release the product, technical laboratory quality controls were performed on samples that were manufactured at different manufacturing times.The samples were tested for the product's appearance, ph, microbiology state and microbiological activity.All the controls performed complied with specifications.Non-conformances and deviations were not registered during the manufacturing process and at release of this lot.2.Retained samples analysis.Biomérieux retains sample plates of every lot number released to the market.It was not possible to investigate the retained samples plates for the impacted lot number 1010504550 as the lot number had expired at the time of the investigation conclusion: the lot number record analysis indicated that the impacted lot number 1010504550, reference (b)(4), complied with biomérieux specifications and neither non-conformances nor deviations were recorded on this lot during the manufacturing process and at release.The complaint review indicates that no other complaint was registered against lot number 1010504550 for growth issue.

Brand Name
CHROMID SALMONELLA ELIT 20 PLT
Common Device Name
CHROMID SALMONELLA ELIT 20 PLT
Manufacturer (Section D)
BIOMÉRIEUX SA
5 rue des aqueducs
craponne 69290
FR  69290
Manufacturer (Section G)
BIOMÉRIEUX SA
5 rue des aqueducs
craponne 69290
FR   69290
Manufacturer Contact
céline lacroix gimon
5, rue des aqueducs
craponne 69290
FR   69290
MDR Report Key19172914
Report Number9615755-2024-00001
Device Sequence Number7873880
Product Code JSI
UDI-Device Identifier03573026374846
UDI-Public03573026374846
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2024
Device Catalogue Number412108
Device Lot Number1010504550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer05/15/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown